# SDR TRAX200701203

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 22,496 hours, 19,337 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION AT 14K FT WHILE CLIMBING OUT OF ATL.  EMERGENCY DECLARED.
